DOI QR코드

DOI QR Code

CONTINUITY OF FUZZY PROPER FUNCTIONS ON SOSTAK'S I-FUZZY TOPOLOGICAL SPACES

Roopkumar, Rajakumar;Kalaivani, Chandran

  • Received : 2010.02.19
  • Published : 2011.04.30

Abstract

The relations among various types of continuity of fuzzy proper function on a fuzzy set and at fuzzy point belonging to the fuzzy set in the context of $\v{S}$ostak's I-fuzzy topological spaces are discussed. The projection maps are defined as fuzzy proper functions and their properties are proved.

Keywords

fuzzy proper function;$\v{S}$ostak's I-fuzzy topology;smooth fuzzy continuity

References

  1. H. Aygun and S. E. Abbas, Some good extensions of compactness in Sostak's L-fuzzy topology, Hacet. J. Math. Stat. 36 (2007), no. 2, 115-125.
  2. M. K. Chakraborty and T. M. G. Ahsanullah, Fuzzy topology on fuzzy sets and tolerance topology, Fuzzy Sets and Systems 45 (1992), no. 1, 103-108. https://doi.org/10.1016/0165-0114(92)90096-M
  3. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. https://doi.org/10.1016/0022-247X(68)90057-7
  4. A. K. Chaudhuri and P. Das, Some results on fuzzy topology on fuzzy sets, Fuzzy Sets and Systems 56 (1993), no. 3, 331-336. https://doi.org/10.1016/0165-0114(93)90214-3
  5. M. Demirci, Neighborhood structures of smooth topological spaces, Fuzzy Sets and Systems 92 (1997), no. 1, 123-128. https://doi.org/10.1016/S0165-0114(96)00132-7
  6. M. Demirci, Three topological structures of smooth topological spaces, Fuzzy Sets and Systems 101 (1999), no. 1, 185-190. https://doi.org/10.1016/S0165-0114(97)00117-6
  7. M. Demirci, On several types of compactness in smooth topological spaces, Fuzzy Sets and Systems 90 (1997), no. 1, 83-88. https://doi.org/10.1016/S0165-0114(96)00121-2
  8. M. K. El Gayyar, E. E. Kerre, and A. A. Ramadan, Almost compactness and near compactness in smooth topological spaces, Fuzzy Sets and Systems 62 (1994), no. 2, 193-202. https://doi.org/10.1016/0165-0114(94)90059-0
  9. M. A. Fath Alla and F. S. Mahmoud, Fuzzy topology on fuzzy sets: functions with fuzzy closed graphs and strong fuzzy closed graphs, J. Fuzzy Math. 9 (2001), no. 3, 525-533.
  10. S. Ganguly and S. Saha, A note on compactness in a fuzzy setting, Fuzzy Sets and Systems 34 (1990), no. 1, 117-124. https://doi.org/10.1016/0165-0114(90)90131-O
  11. R. N. Hazra and S. K. Samanta, and K. C. Chattopadhyay, Fuzzy topology redefined, Fuzzy Sets and Systems 45 (1992), no. 1, 79-82. https://doi.org/10.1016/0165-0114(92)90093-J
  12. R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56 (1976), no. 3, 621-633. https://doi.org/10.1016/0022-247X(76)90029-9
  13. R. Lowen, A comparison of different compactness notions in fuzzy topological spaces, J. Math. Anal. Appl. 64 (1978), no. 2, 446-454. https://doi.org/10.1016/0022-247X(78)90052-5
  14. H. C. Ming, Fuzzy topological spaces, J. Math. Anal. Appl., 110(1) (1985), 141-178. https://doi.org/10.1016/0022-247X(85)90340-3
  15. P. P. Ming and L. Y. Ming, Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), no. 2, 571-599. https://doi.org/10.1016/0022-247X(80)90048-7
  16. P. P. Ming and L. Y. Ming, Fuzzy topology, II. Product and quotient spaces, J. Math. Anal. Appl. 77 (1980), no. 1, 20-37. https://doi.org/10.1016/0022-247X(80)90258-9
  17. W. Peeters, Subspaces of smooth fuzzy topologies and initial smooth fuzzy structures, Fuzzy Sets and Systems 104 (1999), no. 3, 423-433. https://doi.org/10.1016/S0165-0114(98)00318-2
  18. A. A. Ramadan, M. A. Fath Alla, and S. E. Abbas, Smooth Fuzzy topology on fuzzy sets, J. Fuzzy Math. 10 (2002), no. 1, 59-68.
  19. A. P. Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 89-103.
  20. A. P. Sostak, On some modification of fuzzy topologies, Mat. Vesnik 41 (1989), no. 1, 51-64.
  21. R. Srivastava, On separation axioms in a newly defined fuzzy topology, Fuzzy Sets and Systems 62 (1994), no. 3, 341-346. https://doi.org/10.1016/0165-0114(94)90118-X
  22. R. Srivastava, S. N. Lal, and A. K. Srivastava, Fuzzy Hausdorff topological spaces, J. Math. Anal. Appl. 81 (1981), no. 2, 497-506. https://doi.org/10.1016/0022-247X(81)90078-0
  23. R. Srivastava, S. N. Lal, and A. K. Srivastava, Fuzzy $T_1$-topological spaces, J. Math. Anal. Appl. 102 (1984), no. 2, 442-448. https://doi.org/10.1016/0022-247X(84)90184-7
  24. R. H. Warren, Neighborhoods, bases and continuity in fuzzy topological spaces, Rocky Mountain J. Math. 8 (1978), no. 3, 459-470. https://doi.org/10.1216/RMJ-1978-8-3-459
  25. C. K. Wong, Fuzzy topology: Product and quotient theorems, J. Math. Anal. Appl. 45 (1974), 512-521. https://doi.org/10.1016/0022-247X(74)90090-0

Cited by

  1. Fuzzy Perfect Mappings and Q-Compactness in Smooth Fuzzy Topological Spaces vol.6, pp.1, 2014, https://doi.org/10.1016/j.fiae.2014.06.009